MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M006850200051
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/05/2011
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an advantage system device was implanted into the patient during a tension-free vaginal tape placement, cystoscopy, posterior repair and external anal sphincteroplasty procedure performed on (b)(6) 2011, for the treatment of stress urinary incontinence, grade-4 rectocele and disrupted external anal sphincter.During the procedure, urethral hypermobility was seen, as well as external and sphincter disruption.In addition, the patient tolerated the procedure well and was taken to the postoperative area in excellent condition.As reported by the patient's attorney, the patient has experienced an unspecified injury.
 
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of may 5, 2011, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting physician is: dr.(b)(6).Block h6: the following imdrf patient code capture the reportable event of: e2401 - unspecified personal injury.The following imdrf impact code capture the reportable event of: f12 - patient had filed a legal claim for injuries related to the device.

Brand Name
ADVANTAGE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17044203
Report Number3005099803-2023-02827
Device Sequence Number14743508
Product Code OTN
UDI-Device Identifier08714729719564
UDI-Public08714729719564
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2013
Device Model NumberM006850200051
Device Catalogue Number850-200-05
Device Lot Number1ML0111604
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale